PROLONGATIONS OF GOLDEN STRUCTURES TO TANGENT BUNDLES OF ORDER r


ÖZKAN M. , Yilmaz F.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.65, no.1, pp.35-47, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1501/commual_0000000742
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.35-47

Abstract

Our purpose in this paper is to focus on some applications in differential geometry of golden structure. We study r-lift of the golden structure in tangent bundle of order r and we obtain integrabilitiy conditions of golden structure in TrM.